# SDR YENA2025120201145

- Difficulty date: November 30, 2025
- Submitted: December 2, 2025
- Operation: Air carrier
- Aircraft: N585JB
- Make and model: Airbus A320-232
- Aircraft serial: 02159
- Aircraft time: 79,844 hours, 29,279 cycles
- System (JASC): 5313 · Fuselage Main, Longeron/Stringer
- Part: Stringer
- Condition: Corroded
- Location: Zone 100
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING HEAVY MAINTENANCE: CORROSION STRINGER 42L LOC. BTW FR. 54 TO FR. 58 ON FLOOR SURFACE I N AFT CARGO COMPARTMENT.   PERFORMED PERMANENT REPAIR STRINGER 42L LOC. BTW FR. 54 TO FR. 58 ON FLOOR SURFACE IN AFT CARGO COMPARTMENT I.A.W. A320 SRM 53-00-13-300-001 THIS REPAIR IS CATEGORY A NOT FURTHER ACTION MAINTENANCE REQUIR.
